Math @ Duke
|
Publications [#287138] of Ingrid Daubechies
Papers Published
- Cohen, A; Daubechies, I; Vial, P, Wavelets on the interval and fast wavelet transforms,
Applied and Computational Harmonic Analysis, vol. 1 no. 1
(January, 1993),
pp. 54-81, Elsevier BV [doi]
(last updated on 2025/04/04)
Abstract: We discuss several constructions of orthonormal wavelet bases on the interval, and we introduce a new construction that avoids some of the disadvantages of earlier constructions. © 1993 Academic Press Inc.
|
|
dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821
| |
Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320
|
|